U.S. doctors online nowAsk doctors free
Canada
A 34-year-old female asked:

Hi..been off depo-provera provera (medroxyprogesterone) for 4 weeks extremely sore and bloated breasts and belly..is this normal?is there anything for the discomfort? thanks

1 doctor answer1 doctor weighed in
Dr. Sophia Yen
Pediatrics 24 years experience
Pregnant?: Could you be pregnant? These are not symptoms usually related to Depo Provera (medroxyprogesterone) or coming off Depo-Provera provera sounds more like pregnancy... Go see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.